Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Vision got blurred after eye infection. Not improved with medication. Is it temporary?

Hi, just a month back, i had my eyes tested and i remember it well , then i was able to see clearly from both the eyes. about 20 days back i had an eye infection in left eye and i started to use Moxifloxacin & Ketorolac Tromethamine Ophthalmic Solution(apdrops KT) drop in just my left eye. 3 times a day. few days back i noticed my left eye vision has gone blurred. this has happened over just a period of a month time. i immediately rushed to another eye doctor. he prescribed me : 1) FML-T 4 times/day for first week then 3 times/day from next week (in affected eye) 2) Megabrom: 3 times /day in affected eye 3)Mezol 2 times/day in both eyes 4) Refresh Liquigel: 4 times/day in both eyes. it has 3 days since i started his medication but still i dont see my left eye vision hasn t improved. i just hope this is temporary and would get better by days. Please comment , is it normal?
Asked On : Sat, 2 Feb 2013
Answers:  2 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

One of the possibilities fo rthe blurred vision in the left eye following an eye infection is the presence of sub-epithelial opacities as seen in case of viral infection of the eye. This will clear up within few weeks to few months. Please confirm the same with your ophthalmologist who can give you steroid eye drops later once the acute infection has subsided. If the cornea is however found to be clear, then it is important to find the cause of the blurred vision as there is no other explanation why vision should get blurred after an eye infection. The blurring of vision in that case may have nothing to do with the present eye infection. Do confirm the same with your ophthalmologist.


Answered: Sun, 3 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Ophthalmologist Dr. Ajay Shankar Kar's  Response
Dear Divsh, Hello , From your history I could make out that you may be suffering from viral conjunctivitis which has caused nummular keratitis. since your cornea is affected there is a drop in your vision.You may have photo-phobia and watering associated with it.Low dose steroid like FML will help in reducing the inflammation.Majority of patients , improve to to normal vision after 1month of medication.If there is scarring in pupillary area even after the treatment then you will have some loss of vision.So don't panic now.Wait for atleast a month or two till you recover completely.Continue the medication whatever is prescribed by your ophthalmologist and have a regular check up.....TC ..Bye...Dr Ajay Shankar Kar
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor